Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

V. Caselles - A. Chambolle - M. Novaga

The discontinuity set of solutions of the TV denoising problem and some extensions

created by novaga on 16 Feb 2007
modified on 10 Nov 2018

[BibTeX]

Published Paper

Inserted: 16 feb 2007
Last Updated: 10 nov 2018

Journal: Multiscale Modeling and Simulation
Volume: 6
Number: 3
Pages: 879-894
Year: 2007

Abstract:

The main purpose of this paper is to prove that the jump discontinuity set of the solution of the total variation based denoising problem is contained in the jump set of the datum to be denoised. We also prove some extensions of this result for the total variation minimization flow, for anisotropic norms and for some more general convex functionals which include the minimal surface equation case and its anisotropic extensions.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1